Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 75 • Issue: 5 • Year: 2011 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
Analysis and optimization of the rectilinear motion of a two-body system
F.L. Chernousko
493-500
A case of plane rotations of an elastic pendulum
A.P. Markeyev
501-507
The resonance stabilization of a class of unstable systems
A.L. Kunitsyn
508-510
A qualitative analysis of the dynamics of a disc on an inclined plane with friction
A.V. Karapetyan and A.M. Rusinova
511-516
The steady motions of gyrostats with equal moments of inertia in a central force field
A.A. Burov, A.D. Guerman and R.S. Sulikashvili
517-521
A family of analytic extremals in problems of the optimal control of the rotation of a body
A.N. Sirotin
522-533
Time-optimal steering of an object moving in a viscous medium to a desired phase state
L.D. Akulenko
534-538
Shock wave structure in an inviscid heat-conducting locally equilibrium medium of a perfect gas with radiation
A.N. Kraiko
539-552
Transient vibration of an infinite string bearing a concentrated mass and supported by elastic-viscous suspensions
P.M. Belotserkovskii
553-559
The motion of a ball on a grassy lawn
V.G. Vilke and D.S. Migunova
560-567
A theory of thin shells with finite displacements and deformations based on a modified Kirchhoff-Love model
V.N. Paimushin
568-579
The possibility of a theoretical confirmation of the experimental values of the external critical pressure of thin-walled cylindrical shells
Ye.A. Lopanitsyn and Ye.A. Matveyev
580-588
The three-dimensional problem of a thin inclusion in a composite elastic wedge
V.M. Aleksandrov and D.A. Pozharskii
589-594
The scattering of acoustic waves by a cylinder with a non-uniform elastic coating
A.G. Romanov and L.A. Tolokonnikov
595-600
Asymptotic solutions of coupled dynamic problems of thermoelasticity for thin bodies of anisotropic inhomogeneous-in-plan materials
L.A. Aghalovyan and R.S. Gevorgyan
601-611
Non-linear constitutive relations for unstable materials
K.A. Agakhi, Yu. G. Basalov and V.N. Kuznetsov
612-617
Volume: 75 • Issue: 5 • Year: 2011 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100